Zero-One Law for Connectivity in Superposition of Random Key Graphs on Random Geometric Graphs
Yun Tang () and
Q. L. Li
Discrete Dynamics in Nature and Society, 2015, vol. 2015, 1-9
Abstract:
We study connectivity property in the superposition of random key graph on random geometric graph. For this class of random graphs, we establish a new version of a conjectured zero-one law for graph connectivity as the number of nodes becomes unboundedly large. The results reported here strengthen recent work by the Krishnan et al.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2015/982094.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2015/982094.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:982094
DOI: 10.1155/2015/982094
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().